# SDR HEEA0012890

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 206076047101
- Condition: Failed
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYL ASSY WILL NOT HOLD PRESSURE, BLEEDS DOWN.
